Ergodicity and rigidity for certain subgroups of Diff ω (S 1 )
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 32 (1999) no. 4, pp. 433-453.
@article{ASENS_1999_4_32_4_433_0,
     author = {Rebelo, Julio C.},
     title = {Ergodicity and rigidity for certain subgroups of ${\rm Diff}^\omega (S^1)$},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {433--453},
     publisher = {Elsevier},
     volume = {Ser. 4, 32},
     number = {4},
     year = {1999},
     doi = {10.1016/s0012-9593(99)80019-6},
     mrnumber = {2000f:37031},
     zbl = {0968.37002},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/s0012-9593(99)80019-6/}
}
TY  - JOUR
AU  - Rebelo, Julio C.
TI  - Ergodicity and rigidity for certain subgroups of ${\rm Diff}^\omega (S^1)$
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1999
SP  - 433
EP  - 453
VL  - 32
IS  - 4
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/s0012-9593(99)80019-6/
DO  - 10.1016/s0012-9593(99)80019-6
LA  - en
ID  - ASENS_1999_4_32_4_433_0
ER  - 
%0 Journal Article
%A Rebelo, Julio C.
%T Ergodicity and rigidity for certain subgroups of ${\rm Diff}^\omega (S^1)$
%J Annales scientifiques de l'École Normale Supérieure
%D 1999
%P 433-453
%V 32
%N 4
%I Elsevier
%U http://www.numdam.org/articles/10.1016/s0012-9593(99)80019-6/
%R 10.1016/s0012-9593(99)80019-6
%G en
%F ASENS_1999_4_32_4_433_0
Rebelo, Julio C. Ergodicity and rigidity for certain subgroups of ${\rm Diff}^\omega (S^1)$. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 32 (1999) no. 4, pp. 433-453. doi : 10.1016/s0012-9593(99)80019-6. http://www.numdam.org/articles/10.1016/s0012-9593(99)80019-6/

[Bo] C. Bonatti, Feuilletages Proches d'une Fibration, Ensaios Matematicos, Soc. Bras. Mat., 1993.

[B-H] R. Bott and A. Haefliger, On characteristic classes of Γ-foliations, Bull. AMS, 78, N 6, 1972, pp. 1039-1044. | MR | Zbl

[Ca] C. Camacho, On the local structure of conformal mappings and holomorphic vector fields, Astérisque, 59-60, 1978, pp. 83-94. | MR | Zbl

[Ca] C. Caratheodory, Theory of Functions of a complex variable, Vol II, Chelsea, 1954. | Zbl

[E-T] Y. Eliashberg and W. Thurston, Confoliations, University Lecture Series, Vol 13, 1998. | MR | Zbl

[Gh-1] E. Ghys, Sur les Groupes Engendrés par des Difféomorphismes Proches de l'Identité, Bol. Soc. Bras. Mat., 24, No. 2, 1993, pp. 137-178. | MR | Zbl

[Gh-2] E. Ghys, Rigidité Différentiable des Groupes Fuchsiens, Publ. Math. I.H.E.S., 78, 1993, pp. 163-185. | Numdam | MR | Zbl

[H-H] G. Hector and U. Hirsch, Introduction to the geometry of foliations, part B, Braunschweig, Friedr. Vieweg, 1987. | MR | Zbl

[Ka] I. Kaplansky, Lie algebras and locally compact groups, Chicago Lectures in Mathematics (The Chicago University Press), 1971. | MR | Zbl

[Na-1] I. Nakai, Separatrix for Non Solvable Dynamics on C, 0, Ann. Inst. Fourier, 44, 2, 1994, pp. 569-599. | Numdam | MR | Zbl

[Na-2] I. Nakai, A rigidity theorem for transverse dynamics of real analytic foliations of codimension one, (Complex Analytic Methods in Dynamical Systems), Astérisque, 222, 1994, pp. 327-343. | MR | Zbl

[Sch] A.A. Scherbakov, On the density of an orbit of a pseudogroup of conformal mappings and a generalization of the Hudai-Verenov theorem, Vestnik Movskovskogo Universiteta Mathematika, 31, 4, 1982, pp. 10-15. | Zbl

[Su] D. Sullivan, The density at infinity of a discrete group of hyperbolic motions, Publ. Math. I.H.E.S., 50, 1979, pp. 171-202. | Numdam | MR | Zbl

Cited by Sources: